There was a point in which I thought maybe I had it. I had my endo ablation, had an adverse reaction to the narcotic pain meds, was sent to the ER by ambulance and when I got home I didn't go to the bathroom for 6 days. I couldn't go, I couldn't fart, I was in extreme pain and bloated but luckily it just turned out to be constipation from the pain meds. I called my GI and told him the symptoms and he said try Miralax and see if it helps if not to call him back - well it worked obviously but it scared me just the same. So now, I just keep the possibility in the back of my mind but I don't get worked up over it. If it happens, it happens - the best we can do is to keep our eye out for the symptoms and call the GI or go to the ER if we think we're in trouble. But TMC is a rare complication so yes you should be careful but I wouldn't fret over it. That in itself is not good for your Uc.
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(9 daily),6mp(50-100mgs), Hydrocortisone E's, Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate Asacol, Rowasa or Canasa**~Allergies-Singulair
~Secondary Reynauds Syndrome-'04-Norvasc~Spinal Stenosis~Sacroiliitis-epidural injections
To help Healingwell - click here: DONATE